Results 1 to 5 of 5
  1. #1
    xSirMartyrX is offline New Member
    Join Date
    Nov 2012
    Posts
    30

    Exclamation Puffy Nipples after ''Anavar'' only cycle : Help!

    Hello guys!

    After running a 6 weeks cycle of 80mg of anavar a day, my nipples looks puffy. However, I think I might have been scammed and given Winstrol as after taking high doses, I would have bad joints discomfort. I ran 7 days of clomid at 75mg followed by 7 days at 50mg as a PCT. Will it get back to normal by itself or is there anything I should do?

    Thanks!

  2. #2
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,475
    Raloxifene is best for gyno.

  3. #3
    gearbox's Avatar
    gearbox is offline Knowledgeable Member
    Join Date
    Mar 2011
    Posts
    5,355
    winstrol does not aromatize.

  4. #4
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    It'll go away. Check the shirts you're wearing.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  5. #5
    ironbeck's Avatar
    ironbeck is offline Knowledgeable Member
    Join Date
    Jan 2012
    Location
    USA
    Posts
    3,514
    Blog Entries
    1
    Quote Originally Posted by fit2bOld View Post
    Raloxifene is best for gyno.
    Puffy nipples does not equal gyno.
    they will return to normal in time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •